# SDR DXTA2024081500197

- Difficulty date: August 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N739QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20690
- Aircraft time: 7,942 hours, 4,572 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 938359752445
- Part serial: PN5951
- Condition: Defective
- Location: Hyd Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC TEMP HI YELLOW CAS CAME INTO VIEW WHILE IN DESCENT INTO KAUS. RIGHT HYDRAULIC TEMP READ 100 DEGREES CELSIUS PER HYDRAULIC SCHEMATIC DISPLAY. TEMP WENT DOWN TO 70 CELSIUS AFTE RH HYD SOV WAS CLOSED AS PER THE QRH. RAN BOTH ENGINES AND HYD PUMPS FOR 15 MIN. R/H WAS 18 DEG HOTTER. R&R R/H HEAT EXCHANGER BYPASS VALVE.
